Top 10 Pain Reliever Acetaminophen – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

650 mg, 400 Count, Arthritis Pain, Amazon Basic Care Acetaminophen Extended-Release Tablets

#ad
Amazon Basic Care #ad - This product is a pain reliever and fever reducer for adults. This product is gluten free. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.

Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Under 18 years of age, ask a doctor. Effective for minor arthritis pain. Push & turn cap: the container has a child-resistant cap.

Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, headache, backache, premenstrual and menstrual cramps, the common cold, toothache.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

2. Rite Aid

#ad

225 Count | Pain Reliever, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Rapid Release Gelcaps

#ad
Rite Aid #ad - Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. This aspirin-free arthritis pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. No aspirin: each gelcap contains 500 mg of pain relieving, back pain relief, fever reducing acetaminophen without any aspirin. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.03 Pounds
Part Number011822505994

3. Amazon Basic Care

#ad

Easy Open Cap, 100 Count, Pain Reliever and Fever Reducer, Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care extra strength Acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg Compare to the active ingredient of Extra Strength Tylenol Caplets. Easy to swallow: count on these easy-to-swallow caplets for fast-acting headache and fever relief Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over.

Aspirin and caffeine free amazon basic care extra strength acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed This product is gluten free. Extra strength pain relief: when pain has you in its grips, even small tasks can be tough Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you're on the go.

Pain reliever and fever reducer: temporarily relieves minor aches and pains due to: the common cold, headache, toothache, minor pain of arthritis, muscular aches, backache, and premenstrual and menstrual cramps Also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.75 Inches
Length3.25 Inches
Weight0.19 Pounds
Width4.25 Inches

4. Good Sense

#ad

GoodSense Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, 100 Count, Easy Open Cap

#ad
Good Sense #ad - Goodsense extra strength acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over. Goodsense extra strength acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed.

Also temporarily reduces fever. Compare to the active ingredient of Extra Strength Tylenol Caplets. Pain reliever and fever reducer: temporarily relieves minor aches and pains due to: the common cold, muscular aches, backache, toothache, minor pain of arthritis, headache, and premenstrual and menstrual cramps. Aspirin and caffeine free. Goodsense extra strength acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you're on the go.

Easy to swallow: count on these easy-to-swallow caplets for fast-acting headache and fever relief. Active ingredient: goodsense extra strength acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg. Extra strength pain relief: when pain has you in its grips, even small tasks can be tough. This product is gluten free.
BrandGood Sense #ad
ManufacturerAmazonUs/PERS8 #ad
Height4.75 Inches
Length3.25 Inches
Weight0.19 Pounds
Width4.25 Inches

5. Amazon Basic Care

#ad

Acetaminophen Caplets, 500 mg, Amazon Basic Care Extra Strength Pain Relief, 500 Count Pack of 1

#ad
Amazon Basic Care #ad - Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Amazon basic care extra strength pain relief, backache, 500 mg, temporarily relieves minor aches and pains due to: the common cold, Acetaminophen Caplets, headache, muscular aches, toothache, minor pain of arthritis, and premenstrual and menstrual cramps also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 inches
Length3.06 inches
Weight0.7 pounds
Width3.06 inches
Part NumberSB-123

6. Tylenol

#ad

Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 100 ct

#ad
Tylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

7. Rite Aid

#ad

Rite Aid Extra Strength Acetaminophen Easy Tabs Tablets, 500 mg, 100 Count | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint Pain Relief | Muscle Pain Relief | Menstrual Pain Relief

#ad
Rite Aid #ad - Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. This aspirin-free arthritis pain relief, back pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. No aspirin: each gelcap contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief. Pain reliever & fever reducer: rite aid extra strength Acetaminophen tablets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

Rite aid acetaminophen’s easy-to-swallow tablet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go. Extra strength: compare rite aid’s extra strength acetaminophen 500mg tablets to the active ingredient in Extra Strength Tylenol. Easy to swallow: sweet coating on the small tablets make them easier to swallow.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number636652689623

8. ValuMeds

#ad

ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

#ad
ValuMeds #ad - Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.

Consult a doctor for details. Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Relieve pain fast – formulated with 500mg of Acetaminophen, headache, our PM pain reliever can help relieve muscle, joint, and arthritis pain quickly. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad

9. Tylenol

#ad

100 Count, Tylenol Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer

#ad
Tylenol #ad - 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length3.8 Inches
Weight0.03 Pounds
Width2 Inches
Part Number340200
Model340200

10. Good Sense

#ad

Arthritis Pain, GoodSense Acetaminophen Extended-Release Tablets, 650 mg, 400 Count

#ad
Good Sense #ad - Active ingredient: goodsense acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.

Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.

This product is a pain reliever and fever reducer for adults. Purpose: goodsense acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. This product is gluten free. Push & turn cap: the container has a child-resistant cap. Under 18 years of age, ask a doctor.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.5 Inches
Length3.07 Inches
Width3.07 Inches
Part NumberSB-123